# SDR FDEA202001240222

- Difficulty date: January 24, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT INTERNAL BELLY SKIN STRINGER IS CORRODED BS 63 - BS 64 LBL 12. REPAIRED STRINGER CORRODED BS 63 - BS 64, LBL 12 PER SRM 53-10-14 FIG 201.
